Differential and Integral Equations

Global asymptotic stability for finite-cross-section planar shock profiles of viscous scalar conservation laws

S. Kamin and S. Schochet

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations Volume 17, Number 7-8 (2004), 803-818.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060330

Mathematical Reviews number (MathSciNet)
MR2074687

Zentralblatt MATH identifier
1150.35486

Subjects
Primary: 35L67: Shocks and singularities [See also 58Kxx, 76L05]
Secondary: 35B35: Stability 35L65: Conservation laws

Citation

Kamin, S.; Schochet, S. Global asymptotic stability for finite-cross-section planar shock profiles of viscous scalar conservation laws. Differential Integral Equations 17 (2004), no. 7-8, 803--818. https://projecteuclid.org/euclid.die/1356060330.


Export citation